# SDR REXA2020030400314

- Difficulty date: February 21, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 25,209 hours, 24,907 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK INDICATION NOTED IN FS 621 RPB WEB AT ""HEEL LINE AREA"" OF LBL 27 VERT POST ""Z"" MEMBER AT WL 130.5 - WL 131 (TOP OF CARGO DOOR TRACK) BY 100% FSH. FAILED NDT INSP.                               
REPAIRED FS621 BULKHEAD IAW REO 601R-53-61-1541 REV F DATED 2014/11/12. WVAC
